# SDR 2003UALA00746

- Difficulty date: October 5, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 44,661 hours, 23,874 cycles
- Engine: Ge CFM56*
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WITH EITHER AUTO PILOTS ENGAGED AND ATTEMPTING TO ACCELERATE THE AIRCRAFT PITCHES UP.  UPDATE DURING BITE CHECK OF THE AUTOPILOT BITE, FOUND FCC-B FAULTED, DADC2 FAULTED.  DURING FULL TEST OF AUTOPILOT, OBSERVED FAULT WITH AFAU.  REPLACED FCC-B, DADC, AND AFAU.  ACCOMPLISHED THE AUTOPILOT CAT III CHECK WITH NO FAULTS FOUND.
